# SDR COMA2011122090043

- Difficulty date: December 19, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 9,721 hours, 6,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: SH670321729
- Condition: Corroded
- Location: Fuselage
- Part time: 9,721 hours, 6,068 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL IS CORRODED BETWEEN FS 280 BULKHEAD AND SERVICE DOOR.  REMOVED DAMAGE AND INSTALLED FILLER AND DOUBLERS IAW REO 670-53-21-139.
